# SDR P2EA00380

- Difficulty date: November 14, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE PASSENGER CABIN AT BS 257 TO BS 267 BL ZERO WL 208 CHANNEL WITH CRACK.  L = 0.50 INCH.  W = 0.005 INCH.  REPLACED THE PASSENGER CABIN AT BS 257 TO BS 267 BL ZERO WL 208 CHANNEL IAW BOEING SRM 51-10-1 PAGE 8 AND SRM 51-30-2.  (X)
